Mappings of continuous functions on hyper-Stonean spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 31-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a5,
author = {Cambern, Michael and Greim, Peter},
title = {Mappings of continuous functions on {hyper-Stonean} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {31--40},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932737},
zbl = {0653.46036},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a5/}
}
TY - JOUR AU - Cambern, Michael AU - Greim, Peter TI - Mappings of continuous functions on hyper-Stonean spaces JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1987 SP - 31 EP - 40 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a5/ LA - en ID - AUCMP_1987_28_2_a5 ER -
Cambern, Michael; Greim, Peter. Mappings of continuous functions on hyper-Stonean spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 31-40. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a5/